Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

High cholesterol, severe headache, dizziness. Tests normal. How to control?<br>

I m 52, basically healthy except for my cholesterol 231. Two days ago I woke up with a sever headache and felt off balance at 2 AM. I got up again at 6 and felt very dizzy/foggy, lights bothered me and it hasn t gone away. I had blood test and EKG done, other than the cholesterol I m good. I just can t get over the stiff neck and foggy/dizzy feeling.
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

A Headache which wakes you up at night with associated dizziness needs closer evaluation. A cerebrovascular accident involving the posterior circulation needs to be ruled out since your symptoms are persisting. A venous sinus thrombosis is also a consideration which needs exclusion. Please visit a neurologist and he/she will advice regarding need for imaging of the brain after a thorough neurological examination.

Hope this helps!
Answered: Mon, 11 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor